Mississippi, 2005Damaging Wind in Mississippi, March 7, 2005
March 7, 2005 · NWS MEG · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 7, 9:20 AM CST, 7 hours 6 minutes earlier.
Area forecast discussion, Mar 7, 9:20 AM CST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
920 AM CST MON MAR 7 2005
.DISCUSSION...
SCATTERED SHOWERS HAVE DEVELOPED OR MOVED INTO THE MIDSOUTH THE
PAST 4 HOURS. MOST OF THE ACTIVITY HAS BEEN IN NORTH MS. MOVEMENT
HAS BEEN EAST NORTHEAST AROUND 40 MPH. MOST INGREDIENTS ARE HERE
FOR SEVERE WEATHER. STABILITY SEEMS TO BE LIMITED ATTM. MODELS
INDICATE BEST LIS IN N MS THIS AFTERNOON AND EVENING. SWATH OF
PCLDY SKIES NOW NORTH OF I40 WILL INCREASE INSTABILITY AS IT
MOVES SOUTHEAST THROUGH THE DAY.
CURRENT FCST SEEMS TO HAVE THINGS COVERED. WL NOT UPDATE AT THIS
TIME.
&&
.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&
WAGNER
Hazardous weather outlook, Mar 7, 4:10 AM CST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
410 AM CST MON MAR 7 2005
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-081100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
410 AM CST MON MAR 7 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.
.DAY ONE...
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD
FRONT PASSES THROUGH THE MID SOUTH. THERE IS THE POTENTIAL FOR A FEW
OF THESE STORMS TO BECOME SEVERE ACROSS THE MIDSOUTH. THE MAIN
SEVERE WEATHER THREAT IS DAMAGING WINDS. THE TIME OF GREATEST
CONCERN IS BETWEEN 2 PM AND 10 PM.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
WAGNER
Thunderstorm Wind, Coahoma
- When
- March 7, 4:26 PM CST to 4:30 PM CST
- Where
- Coahoma County, Jonestown
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.317, -90.450
A truck carrying a mobile home was knocked over on Highway 61.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Mississippi, March 7, 2005$533,000 · 1.75 in hail · 19 events
- Tornadoes and Damaging Winds in Florida, March 7, 2005$285,000 · F0 · 5 events
- Hail and Damaging Wind in Texas, March 7, 2005$300,000 · 1.25 in hail · 2 events
- Hail and Damaging Winds in Texas, March 7, 2005$81,000 · 1 in hail · 14 events
- Damaging Winds in Florida, March 7, 2005$25,000 · 55 kt wind · 2 events
- Damaging Wind in Alabama, March 7, 2005$22,000 · 53 kt wind · 1 event
- Lightning Strike in North Carolina, March 7, 2005$20,000 · 1 event
- Damaging Wind in Louisiana, March 7, 2005$20,000 · 60 kt wind · 1 event
- Damaging Wind in Alabama, March 7, 2005$17,000 · 53 kt wind · 1 event
- Damaging Wind in Louisiana, March 7, 2005$15,000 · 55 kt wind · 1 event
- Damaging Wind in Alabama, March 7, 2005$13,000 · 53 kt wind · 1 event
- Damaging Wind in Alabama, March 7, 2005$12,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440555.